Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 713541, 8 pages
Research Article

A Novel Chaotic Map and an Improved Chaos-Based Image Encryption Scheme

1Department of Mathematics, Southeast University, Nanjing 210096, China
2Department of Mechanical Engineering, The University of Hong Kong, Pokfulam, Hong Kong
3College of Telecommunications and Information Engineering, Nanjing University of Posts and Telecommunications, Nanjing 210003, China

Received 12 June 2014; Accepted 3 July 2014; Published 20 July 2014

Academic Editor: Qiankun Song

Copyright © 2014 Xianhan Zhang and Yang Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Xing-yuan Wang, Na Wei, and Dou-dou Zhang, “A novel image encryption algorithm based on chaotic system and improved Gravity Model,” Optics Communications, vol. 338, pp. 209–217, 2015. View at Publisher · View at Google Scholar
  • Majid Mollaeefar, Mahboubeh Nazari, and Amir Sharif, “A novel encryption scheme for colored image based on high level chaotic maps,” Multimedia Tools and Applications, vol. 76, no. 1, pp. 607–629, 2015. View at Publisher · View at Google Scholar
  • Sharif Amir, Nazari Mahboubeh, Mollaeefar Majid, and Habibi Moein, “An improved method for image encryption based on high level chaotic maps and improved gravity model,” 2nd International Congress on Technology, Communication and Knowledge, ICTCK 2015, pp. 253–259, 2016. View at Publisher · View at Google Scholar
  • Michal Turcanik, “Hash function generation based on neural networks and chaotic maps,” 2017 9th International Scientific Conference on Communication and Information Technologies, KIT 2017 - Proceedings, 2017. View at Publisher · View at Google Scholar
  • Mosavi, Moridi, and Khishe, “Chaotic fractal walk trainer for sonar data set classification using multi-layer perceptron neural network and its hardware implementation,” Applied Acoustics, vol. 137, pp. 121–139, 2018. View at Publisher · View at Google Scholar